# SDR C2XA98IA238

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004363002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING LOWER STRINGER NR 8 CRACKED OUTBOARD OF RIB 8.  MAINTENANCE REMOVED THE DAMAGED SECTION OF STRINGER AND INSTALLED A REPAIR SPLICE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5710-01010.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
